# SDR DHL2008752603

- Difficulty date: February 8, 2008
- Submitted: March 2, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA1130 HAS DENT IN RADIUS OF FRAME AT S-26L.  CUTOUT DAMAGED AREA AT AFT CARGO COMP STA 1130 STR 26L DIMENSION 3/4" BY 1/2" IAW B727 SRM 51-40-3 FIG 1.  FABRICATED FRAME REPAIR MATERIAL USED 7075-O .071 PO NR 9006377 DIMENSION 9 INCH BY 4 INCHES IAW B727 SRM 51-40-3 FIG 1 AND IAW B727 SRM 53-10-2 FIG 5.  HEAT TREAT PART 7075-O TO 7075T6 IAW B727 FLIGHTSTAR AIRCRAFT SERVICES ENGINEERING REPORT NR 2-37153-801 REVA TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 51-30-2.
